Alert archive / Kansas / River Flood Warnings in 2022
River Flood Warning 39, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Jun 1, 2022, 2:35 AM CDT for Sumner County, Kansas. It took effect at Jun 1, 2022, 10:30 AM CDT. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2022, 2:35 AM CDT (07:35 UTC)
- In effect from
- Jun 1, 2022, 10:30 AM CDT
- Expired
- Jun 3, 2022, 8:00 AM CDT
- In force
- 46 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Sumner County, KS
The radar
The Wichita radar (KICT), 47 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Oxford (OXFK1).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07145600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
135
WGUS43 KICT 010735
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
235 AM CDT Wed Jun 1 2022
...The National Weather Service in Wichita KS has issued a Flood
Warning for the following rivers in Kansas...
Arkansas River at Derby affecting Sedgwick County.
Arkansas River near Mulvane affecting Sedgwick and Sumner
Counties.
Arkansas River at Oxford affecting Sumner County.
Arkansas River at Arkansas City affecting Cowley County.
For the Arkansas River...including Great Bend, Hutchinson, Haven,
Derby, Mulvane, Oxford, Arkansas City...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
&&
KSC173-011945-
/O.NEW.KICT.FL.W.0037.220601T0916Z-220602T0620Z/
/DRBK1.1.ER.220601T0916Z.220601T1200Z.220601T1820Z.NO/
235 AM CDT Wed Jun 1 2022
...FLOOD WARNING IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Arkansas River at Derby.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 12.0 feet, The river will be out of its main channel
and expand to a width near 600 feet wide. Expect flooding of
low-lying areas around the river. The Derby Park facility on the
downstream east bank of the Market St bridge is inundated.
* ADDITIONAL DETAILS...
- At 2:00 AM CDT Wednesday the stage was 11.1 feet.
- Forecast...The river is expected to rise above flood stage
early this morning to a crest of 13.1 feet this morning. It
will then fall below flood stage this afternoon.
- Flood stage is 12.0 feet.
&&
Fld Observed Forecasts (1 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Arkansas River
Derby 12.0 11.1 Wed 2 am CDT 8.4 4.7 3.4
&&
LAT...LON 3763 9728 3754 9721 3750 9732 3761 9739
$$
KSC173-191-011945-
/O.NEW.KICT.FL.W.0038.220601T1019Z-220602T1330Z/
/MULK1.1.ER.220601T1019Z.220601T1800Z.220602T0130Z.NO/
235 AM CDT Wed Jun 1 2022
...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Arkansas River near Mulvane.
* WHEN...Until tomorrow morning.
* IMPACTS...At 18.5 feet, Flood waters begin to impact the River
Vista subdivision at 111th South Street.
* ADDITIONAL DETAILS...
- At 2:15 AM CDT Wednesday the stage was 15.6 feet.
- Forecast...The river is expected to rise above flood stage
early this morning to a crest of 17.6 feet this afternoon. It
will then fall below flood stage this evening.
- Flood stage is 16.5 feet.
&&
Fld Observed Forecasts (1 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Arkansas River
Mulvane 16.5 15.6 Wed 2 am CDT 15.3 10.1 7.7
&&
LAT...LON 3754 9721 3742 9712 3735 9725 3749 9733
$$
KSC191-011945-
/O.NEW.KICT.FL.W.0039.220602T0040Z-220603T1300Z/
/OXFK1.1.ER.220602T0040Z.220602T1200Z.220603T0100Z.NO/
235 AM CDT Wed Jun 1 2022
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Arkansas River at Oxford.
* WHEN...From this evening to Friday morning.
* IMPACTS...At 18.0 feet, Low lying agricultural fields flood north
of the river gage site.
* ADDITIONAL DETAILS...
- At 1:45 AM CDT Wednesday the stage was 10.4 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 18.7 feet tomorrow morning. It
will then fall below flood stage tomorrow evening.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (1 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Arkansas River
Oxford 17.0 10.4 Wed 1 am CDT 18.6 16.0 11.6
&&
LAT...LON 3741 9712 3717 9704 3715 9722 3735 9725
$$
KSC035-011945-
/O.NEW.KICT.FL.W.0040.220602T0336Z-220604T0521Z/
/ARCK1.1.ER.220602T0336Z.220602T1800Z.220603T1720Z.UU/
235 AM CDT Wed Jun 1 2022
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY SATURDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Arkansas River at Arkansas City.
* WHEN...From this evening to early Saturday morning.
* IMPACTS...At 14.0 feet, The Water Plant takes precautions on water
well pump houses west of the Arkansas River.
* ADDITIONAL DETAILS...
- At 2:00 AM CDT Wednesday the stage was 9.6 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 13.5 feet early tomorrow
afternoon. It will then fall below flood stage early Friday
afternoon.
- Flood stage is 11.0 feet.
&&
Fld Observed Forecasts (1 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Arkansas River
Arkansas City 11.0 9.6 Wed 2 am CDT 11.4 12.7 9.2
&&
LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
3703 9713 3715 9722
$$
McGuire2 follow-up statements
117
WGUS83 KICT 011320
FLSICT
Flood Statement
National Weather Service Wichita KS
820 AM CDT Wed Jun 1 2022
...The Flood Warning continues for the following rivers in Kansas...
Arkansas River at Oxford affecting Sumner County.
Arkansas River at Arkansas City affecting Cowley County.
For the Arkansas River...including Great Bend, Hutchinson, Haven,
Derby, Mulvane, Oxford, Arkansas City...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
&&
KSC191-020130-
/O.EXT.KICT.FL.W.0039.220601T1530Z-220602T2254Z/
/OXFK1.1.ER.220601T1530Z.220602T0000Z.220602T1054Z.NO/
820 AM CDT Wed Jun 1 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Arkansas River at Oxford.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 18.0 feet, Low lying agricultural fields flood north
of the river gage site.
* ADDITIONAL DETAILS...
- At 7:50 AM CDT Wednesday the stage was 15.9 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 18.3 feet this evening. It
will then fall below flood stage late tonight.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Arkansas River
Oxford 17.0 15.9 Wed 7 am CDT 16.8 13.0 10.6
&&
LAT...LON 3741 9712 3717 9704 3715 9722 3735 9725
$$
KSC035-020130-
/O.EXT.KICT.FL.W.0040.220601T2024Z-220603T2040Z/
/ARCK1.1.ER.220601T2024Z.220602T0600Z.220603T0840Z.UU/
820 AM CDT Wed Jun 1 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO FRIDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Arkansas River at Arkansas City.
* WHEN...From this afternoon to Friday afternoon.
* IMPACTS...At 14.0 feet, The Water Plant takes precautions on water
well pump houses west of the Arkansas River.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Wednesday the stage was 9.2 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 14.1 feet just after
midnight tonight. It will then fall below flood stage early
Friday morning.
- Flood stage is 11.0 feet.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Arkansas River
Arkansas City 11.0 9.2 Wed 8 am CDT 13.8 10.5 7.3
&&
LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
3703 9713 3715 9722
$$
Butler094
WGUS83 KICT 011925
FLSICT
Flood Statement
National Weather Service Wichita KS
225 PM CDT Wed Jun 1 2022
...The Flood Warning is cancelled for the following rivers in
Kansas...
Arkansas River at Oxford affecting Sumner County.
Arkansas River near Mulvane affecting Sedgwick and Sumner
Counties.
...The Flood Warning continues for the following rivers in Kansas...
Arkansas River at Arkansas City affecting Cowley County.
For the Arkansas River...including Great Bend, Hutchinson, Haven,
Derby, Mulvane, Oxford, Arkansas City...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Additional information is available at www.weather.gov.
&&
KSC191-012030-
/O.CAN.KICT.FL.W.0039.000000T0000Z-220601T1925Z/
/OXFK1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
225 PM CDT Wed Jun 1 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Arkansas River at Oxford.
* ADDITIONAL DETAILS...
- At 2:06 PM CDT Wednesday the stage was 15.8 feet.
- Forecast...The river is expected to fall to 8.9 feet early
Monday afternoon.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Thu Fri Sat
Arkansas River
Oxford 17.0 15.8 Wed 2 pm CDT 14.5 11.5 10.1
&&
LAT...LON 3741 9712 3717 9704 3715 9722 3735 9725
$$
KSC173-191-012030-
/O.CAN.KICT.FL.W.0038.000000T0000Z-220601T1925Z/
/MULK1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
225 PM CDT Wed Jun 1 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Arkansas River near Mulvane.
* ADDITIONAL DETAILS...
- At 1:15 PM CDT Wednesday the stage was 12.2 feet.
- Forecast...The river is expected to fall to 6.5 feet early
Monday afternoon.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Thu Fri Sat
Arkansas River
Mulvane 16.5 12.2 Wed 1 pm CDT 8.5 7.8 7.5
&&
LAT...LON 3754 9721 3742 9712 3735 9725 3749 9733
$$
KSC035-020730-
/O.EXT.KICT.FL.W.0040.220601T1925Z-220603T1000Z/
/ARCK1.1.ER.220601T1815Z.220602T0600Z.220602T2200Z.UU/
225 PM CDT Wed Jun 1 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO EARLY FRIDAY
MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Arkansas River at Arkansas City.
* WHEN...From this afternoon to early Friday morning.
* IMPACTS...At 11.0 feet, Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods, expect road closure.
* ADDITIONAL DETAILS...
- At 2:00 PM CDT Wednesday the stage was 11.6 feet.
- Forecast...The river is expected to rise to a crest of 12.5
feet just after midnight tonight. It will then fall below
flood stage tomorrow afternoon.
- Flood stage is 11.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Thu Fri Sat
Arkansas River
Arkansas City 11.0 11.6 Wed 2 pm CDT 11.4 8.7 6.5
&&
LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
3703 9713 3715 9722
$$
SalazarWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 31, 11:35 PM CDT, 3 hours earlier.
Area forecast discussion, May 31, 11:35 PM CDT, 3 hours before
Area Forecast Discussion National Weather Service Wichita KS 1135 PM CDT Tue May 31 2022 .SYNOPSIS... Issued at 340 PM CDT Tue May 31 2022 The main low pressure system is over the Northern Plains with a portion stretching back to the Great Basin. A cold front associated with this system has stretched from the Texas Panhandle to along the central Kansas/Oklahoma border into central Missouri. This front will be the focus for convective development this evening. There is initial development visible in western Oklahoma. A Severe Thunderstorm Watch has been issued for a few counties in south central Kansas, and this area may be expanded to the east and north depending on further convective development. If you have outdoor plans this evening, make sure to stay weather aware and have an idea of where you would take shelter if needed. When thunder roars, go indoors. && .SHORT TERM...(This evening through Friday night) Issued at 340 PM CDT Tue May 31 2022 Highlights: 1) Showers and thunderstorms through Wednesday 2) Localized flooding through early Thursday 3) Cooler Change: Modified precipitation chances tonight-Wed Headlines: 1) Severe Thunderstorm Watch until 10PM 2) Flood Watch thru midnight Thursday Showers and thunderstorms are expected through Wednesday. The cold front as mentioned above should be the initial focus for convection this evening with short term models showing storms moving in/expanding in coverage around 5-7PM. SPC did tweak their outlook for today removing the enhanced risk from southeast Kansas with the better threat in western Oklahoma and parts of the Texas Panhandle. Potential still exists for strong to severe thunderstorms with the possibility of up to golf ball sized hail and 60 mph winds in south central and southeast Kansas. Initial supercells could pose the potential for a tornado, but the threat is quite low. The activity is expected to fill in and become more linear. Elevated storms will become the factor to the north and west of the front late this evening and tonight. Localized flooding is a concern especially across south central and southeast Kansas with the possibility of training showers and storms over those areas. Precipitable water values are on the increase. The Flood Watch covers this well. Most locations where the heavier rainfall is expected received minimal if any precipitation in the last 24 hours. This will become the concentrated area for this evening and tonight with potential for one to two inches; however, thunderstorms can certainly overachieve on precipitation amounts. Thus locally higher amounts are anticipated. Models disagree on the coverage for Wednesday which in turn challenges when chances will move out. General consensus is that precipitation should be gone by Thursday morning. Precipitation chances have been tweaked somewhat to better account for the latest trends. Cooler air moves in for Wednesday through Friday with Wednesday being the coolest day of the week thanks to rain and cloud cover. Afternoon temperatures are forecast to range from 10 to 20 degrees below seasonal normal on Wednesday when highs range from the lower 60s to mid 70s. Thursday and Friday should be a bit warmer as a ridge moves in, but the temperatures are still forecast to be about 5 to 10 degrees below normal. Only minor changes were made to the ongoing forecast. .LONG TERM...(Saturday through Tuesday) Issued at 340 PM CDT Tue May 31 2022 Highlights: 1) Weekend warm up 2) Chances for showers and thunderstorms After a cooler week, the weekend will offer a warm up but essentially near the seasonal normal values (lower 80s). Models are showing a couple of short waves through the weekend. This could bring chances for showers and thunderstorms. These waves don't look very impressive at this point. There are chances for showers and storms throughout the extended. If you have outdoor plans for the weekend, stay tuned as changes are likely. Minor tweaks were made to the extended part of the forecast as the ongoing one appeared mainly representative. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1133 PM CDT Tue May 31 2022 Numerous thunderstorms will continue to move slowly eastward overnight across mainly southeast Kansas. Otherwise some showers/storms look to redevelop during the morning hours on Wednesday with lingering low clouds and north winds. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 61 65 52 72 / 80 80 40 0 Hutchinson 59 63 49 72 / 80 80 30 0 Newton 60 64 51 71 / 80 80 40 0 ElDorado 61 66 52 70 / 80 80 50 0 Winfield-KWLD 63 71 54 71 / 80 80 60 10 Russell 54 63 45 74 / 30 80 20 0 Great Bend 55 61 46 72 / 40 80 20 0 Salina 58 63 49 74 / 40 70 20 0 McPherson 58 63 48 71 / 70 80 30 0 Coffeyville 66 74 57 73 / 90 80 70 10 Chanute 64 74 56 72 / 90 80 60 10 Iola 64 72 55 71 / 90 80 60 10 Parsons-KPPF 65 74 57 73 / 90 80 70 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flood Watch through late Wednesday night for KSZ052-053-068>072- 082-083-091>096-098>100. && SYNOPSIS...VJP SHORT TERM...VJP LONG TERM...VJP AVIATION...CDJ
Hazardous weather outlook, May 31, 11:44 PM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1144 PM CDT Tue May 31 2022 KSZ032-033-047>053-067>072-082-083-091>096-098>100-020445- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1144 PM CDT Tue May 31 2022 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight A few strong to severe storms will be possible across southeast Kansas during the overnight hours. In addition, locally heavy rainfall will also become a threat overnight across southeast Kansas. Please check latest flood statements, flood watch, and severe thunderstorms watch for the latest information. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Chances for thunderstorms will linger through Wednesday mainly across south central and southeast Kansas. While severe storms are not expected, a couple of strong storms with small hail and locally heavy rainfall will be possible. There is potential for localized flooding to continue into even early Thursday. There is a chance for thunderstorms Saturday through Monday. However, the risk for organized severe storms appears low for now. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, Jun 1, 12:11 AM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Wichita KS
1211 AM CDT Wed Jun 1 2022
KSZ051>053-010545-
McPherson KS-Marion KS-Chase KS-
1211 AM CDT Wed Jun 1 2022
...Strong thunderstorms will impact portions of eastern McPherson,
northwestern Chase and Marion Counties through 1245 AM CDT...
At 1211 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mcpherson to near Hillsboro to 5 miles
west of Florence. Movement was northeast at 20 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Mcpherson, Hillsboro, Marion, Galva, Canton, Florence, Goessel,
Lincolnville, Ramona, Lehigh, Durham, Tampa, Lost Springs, Cedar
Point, Hymer, Mcpherson Airport, Roxbury, Marion Lake and Pilsen.
This includes Interstate 135 between Mile Markers 51 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3852 9693 3852 9663 3813 9691 3824 9728
3826 9775 3861 9762 3861 9693
TIME...MOT...LOC 0511Z 207DEG 18KT 3837 9761 3833 9724 3827 9702
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
KLEINSASSERSpecial weather statement, Jun 1, 12:21 AM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Wichita KS
1221 AM CDT Wed Jun 1 2022
KSZ093-010545-
Cowley KS-
1221 AM CDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of Cowley County
through 1245 AM CDT...
At 1220 AM CDT, Doppler radar was tracking a strong thunderstorm near
Winfield, moving east to northeast at 30 mph.
HAZARD...Half inch hail and torrential rainfall.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Arkansas City, Winfield, Burden, Dexter, Atlanta, Geuda Springs,
Cambridge, Winfield City Lake and Strother Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3732 9715 3748 9675 3748 9652 3715 9652
3708 9715
TIME...MOT...LOC 0520Z 250DEG 27KT 3720 9694
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
KLEINSASSERSpecial weather statement, Jun 1, 12:26 AM CDT, 2 hours 9 minutes before
Special Weather Statement National Weather Service Wichita KS 1226 AM CDT Wed Jun 1 2022 KSZ051-052-010600- McPherson KS-Marion KS- 1226 AM CDT Wed Jun 1 2022 ...A strong thunderstorm will impact portions of northeastern McPherson and northwestern Marion Counties through 100 AM CDT... At 1226 AM CDT, Doppler radar was tracking a strong thunderstorm near Galva, moving northeast at 20 mph. HAZARD...Nickel size hail and torrential rainfall. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Galva, Canton and Roxbury. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3861 9719 3833 9744 3840 9760 3861 9756 TIME...MOT...LOC 0526Z 211DEG 16KT 3843 9750 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH KLEINSASSER
Local storm report, Jun 1, 12:32 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1232 AM CDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM HAIL 2 NE GALVA 38.41N 97.51W
06/01/2022 U1.00 INCH MCPHERSON KS PUBLIC
MPING REPORT.
&&
MWMLocal storm report, Jun 1, 1:20 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
120 AM CDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM TSTM WND DMG 3 S MILDRED 37.98N 95.17W
06/01/2022 ALLEN KS PUBLIC
MISSING ROOF ON HAY BARN WITH TREES ALSO
BLOWN DOWN.
&&
MWMLocal storm report, Jun 1, 1:32 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
132 AM CDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 AM FLASH FLOOD 2 E WICHITA 37.75N 97.30W
06/01/2022 SEDGWICK KS BROADCAST MEDIA
A FOOT OF WATER IN PARKING LOT WITH A COUPLE
OF EXTERIOR BUIDLINGS ENGULFED BY WATER.
&&
MWMThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:00 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 60 min |
| May 31, 7:04 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 17 min |
| May 31, 7:08 PM CDT | Special Weather Statement | ICT | Sedgwick | 22 min |
| May 31, 7:19 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion, Sedgwick | 56 min |
| May 31, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 21 min |
| May 31, 7:39 PM CDT | Tornado Warning | ICT | Cowley | 51 min |
| May 31, 7:55 PM CDT | Severe Thunderstorm Warning | ICT | Elk | 65 min |
| May 31, 8:03 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 57 min |
| May 31, 8:13 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey | 22 min |
| May 31, 8:18 PM CDT | Areal Flood Warning | ICT | Cowley | 3 hr |
| May 31, 8:20 PM CDT | Special Weather Statement | ICT | Kingman, Sedgwick | 25 min |
| May 31, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 50 min |
| May 31, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 54 min |
| May 31, 8:56 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 37 min |
| May 31, 9:06 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 54 min |
| May 31, 9:13 PM CDT | Areal Flood Warning | ICT | Butler, Harvey, Kingman, Sedgwick | 12 hr |
| May 31, 9:34 PM CDT | Special Weather Statement | ICT | Kingman | 26 min |
| May 31, 9:47 PM CDT | Flash Flood Warning | ICT | Butler, Kingman, Sedgwick | 6 hr |
| May 31, 9:49 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 39 min |
| May 31, 10:22 PM CDT | Special Weather Statement | ICT | Greenwood, Wilson | 38 min |
| May 31, 10:31 PM CDT | Special Weather Statement | ICT | Butler | 29 min |
| May 31, 10:43 PM CDT | Special Weather Statement | ICT | Woodson | 32 min |
| May 31, 10:57 PM CDT | Flash Flood Warning | ICT | Butler, Elk, Greenwood, Wilson, Woodson | 6 hr |
| May 31, 11:09 PM CDT | Special Weather Statement | ICT | Wilson, Woodson | 36 min |
| May 31, 11:31 PM CDT | Special Weather Statement | ICT | Harvey | 29 min |
| May 31, 11:32 PM CDT | Special Weather Statement | ICT | Butler | 28 min |
| May 31, 11:45 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Elk, Neosho, Wilson, Woodson | 60 min |
| May 31, 11:49 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 9 hr |
| Jun 1, 12:11 AM CDT | Special Weather Statement | ICT | McPherson, Marion | 34 min |
| Jun 1, 12:18 AM CDT | River Flood Warning | ICT | Kingman | 6 hr |
| Jun 1, 12:21 AM CDT | Special Weather Statement | ICT | Cowley | 24 min |
| Jun 1, 12:26 AM CDT | Special Weather Statement | ICT | McPherson | 34 min |
| Jun 1, 12:28 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 21 min |
| Jun 1, 12:48 AM CDT | Areal Flood Warning | ICT | Allen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more | 4 hr |
| Jun 1, 2:30 AM CDT | River Flood Warning | ICT | Butler, Cowley | 19 hr |
| Jun 1, 2:31 AM CDT | River Flood Warning | ICT | Butler, Cowley | 21 hr |
| Jun 1, 2:31 AM CDT | River Flood Warning | ICT | Butler, Cowley | 64 hr |
| Jun 1, 2:35 AM CDT | River Flood Warning | ICT | Sedgwick | 4 hr |
| Jun 1, 2:35 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 30 hr |
| Jun 1, 2:35 AM CDT | River Flood Warning | ICT | Cowley | 25 hr |
| Jun 1, 2:38 AM CDT | River Flood Warning | ICT | Wilson | 42 hr |
| Jun 1, 2:38 AM CDT | River Flood Warning | ICT | Wilson | 30 hr |
| Jun 1, 2:49 AM CDT | River Flood Warning | ICT | Allen, Neosho | 27 hr |
| Jun 1, 2:49 AM CDT | River Flood Warning | ICT | Neosho | 53 hr |
| Jun 1, 2:49 AM CDT | River Flood Warning | ICT | Labette, Neosho | 3 days |
| Jun 1, 2:49 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 3 days |
| Jun 1, 4:34 AM CDT | Areal Flood Warning | ICT | Allen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more | 29 hr |
| Jun 1, 8:01 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 67 hr |
| Jun 1, 8:01 AM CDT | River Flood Warning | ICT | Montgomery | 60 hr |
| Jun 1, 9:17 AM CDT | Areal Flood Warning | ICT | Butler, Kingman, Sedgwick, Sumner | 24 hr |
| Jun 1, 12:54 PM CDT | Special Weather Statement | ICT | Rice | 36 min |
| Jun 1, 1:19 PM CDT | Special Weather Statement | ICT | Rice | 26 min |
| Jun 1, 6:18 PM CDT | River Flood Warning | ICT | Sedgwick | 9 hr |
Nearby
River Flood Warnings in Kansas, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.